Ruled surfaces obtained by bending of curves


GÖZÜTOK U., ÇOBAN H. A., SAĞIROĞLU Y.

TURKISH JOURNAL OF MATHEMATICS, vol.44, no.1, pp.300-306, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.3906/mat-1908-21
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.300-306
  • Keywords: Ruled surfaces, bending of curves, developable surfaces, WILLMORE ENERGY
  • Karadeniz Technical University Affiliated: Yes

Abstract

We consider a first-order infinitesimal bending of a curve in R-3 to obtain a ruled surface. This paper investigates this kind of ruled surfaces and their properties. Also, we obtain conditions for ruled surfaces obtained by bending to be developable.